# SDR SWAA072663

- Difficulty date: May 24, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 72,987 hours, 42,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND BULLNOSE EMERGENCY EXIT LIGHT LENS CRACKED.  REMOVED AND REPLACED LENS PER MM.
